# SDR DXTA200601560

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600377
- Aircraft time: 8,160 hours, 7,078 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS BRAKE PEDALS VERY SOFT, WENT ALMOST TO THE FLOOR.  BLED BRAKES IAW MM 32-42-00 ACCOMPLISHED SL 560-27-13, REPLACEMENT HARDWARE ON RUDDER SUPPORT ANGLE, RT SIDE.
